- -

Fixed points for fuzzy quasi-contractions in fuzzy metric spaces endowed with a graph

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Fixed points for fuzzy quasi-contractions in fuzzy metric spaces endowed with a graph

Show simple item record

Files in this item

dc.contributor.author Dinarvand, Mina es_ES
dc.date.accessioned 2020-10-07T10:18:49Z
dc.date.available 2020-10-07T10:18:49Z
dc.date.issued 2020-10-01
dc.identifier.issn 1576-9402
dc.identifier.uri http://hdl.handle.net/10251/151366
dc.description.abstract [EN] In this paper, we introduce the notion of G-fuzzy H-quasi-contractions using directed graphs in the setting of fuzzy metric spaces endowed with a graph and we show that this new type of contraction generalizes a large number of different types of contractions. Subsequently, we investigate some results concerning the existence of fixed points for this class of contractions under two different conditions in M-complete fuzzy metric spaces endowed with a graph. Our main results of the work significantly generalize many known comparable results in the existing literature. Examples are given to support the usability of our results and to show that they are improvements of some known ones. es_ES
dc.language Inglés es_ES
dc.publisher Universitat Politècnica de València es_ES
dc.relation.ispartof Applied General Topology es_ES
dc.rights Reconocimiento - No comercial - Sin obra derivada (by-nc-nd) es_ES
dc.subject Fuzzy metric space es_ES
dc.subject (C)-graph es_ES
dc.subject G-fuzzy quasi-contraction es_ES
dc.subject Fixed point es_ES
dc.title Fixed points for fuzzy quasi-contractions in fuzzy metric spaces endowed with a graph es_ES
dc.type Artículo es_ES
dc.identifier.doi 10.4995/agt.2020.11369
dc.rights.accessRights Abierto es_ES
dc.description.bibliographicCitation Dinarvand, M. (2020). Fixed points for fuzzy quasi-contractions in fuzzy metric spaces endowed with a graph. Applied General Topology. 21(2):177-194. https://doi.org/10.4995/agt.2020.11369 es_ES
dc.description.accrualMethod OJS es_ES
dc.relation.publisherversion https://doi.org/10.4995/agt.2020.11369 es_ES
dc.description.upvformatpinicio 177 es_ES
dc.description.upvformatpfin 194 es_ES
dc.type.version info:eu-repo/semantics/publishedVersion es_ES
dc.description.volume 21 es_ES
dc.description.issue 2 es_ES
dc.identifier.eissn 1989-4147
dc.relation.pasarela OJS\11369 es_ES
dc.description.references S. M. A. Aleomraninejad, Sh. Rezapour and N. Shahzad, Some fixed point results on a metric space with a graph, Topology Appl. 159, no. 3 (2012), 659-663. https://doi.org/10.1016/j.topol.2011.10.013 es_ES
dc.description.references A. Amini-Harandi and D. Mihet, Quasi-contractive mappings in fuzzy metric spaces, Iranian J. Fuzzy Syst. 12, no. 4 (2015), 147-153. es_ES
dc.description.references F. Bojor, Fixed points of Kannan mappings in metric spaces endowed with a graph, An. Stiint. Univ. ''Ovidius" Constanta Ser. Mat. 20, no. 1 (2012), 31-40. https://doi.org/10.2478/v10309-012-0003-x es_ES
dc.description.references F. Bojor, Fixed point theorems for Reich type contractions on metric spaces with a graph, Nonlinear Anal. 75 (2012), 3895-3901. https://doi.org/10.1016/j.na.2012.02.009 es_ES
dc.description.references J. A. Bondy and U. S. R. Murty, Graph Theory with Applications, American Elsevier Publishing Co., Inc., New York, 1976. https://doi.org/10.1007/978-1-349-03521-2 es_ES
dc.description.references S. K. Chatterjea, Fixed-point theorems, C. R. Acad. Bulgare Sci. 25 (1972), 727-730. es_ES
dc.description.references Lj. B. Ciric, A generalization of Banach's contraction principle, Proc. Amer. Math. Soc. 45, no. 2 (1974), 267-273. https://doi.org/10.2307/2040075 es_ES
dc.description.references M. Dinarvand, Fixed point results for $(varphi,psi)$-contractions in metric spaces endowed with a graph, Mat. Vesn. 69, no. 1 (2017), 23-38. es_ES
dc.description.references M. Grabiec, Fixed points in fuzzy metric spaces, Fuzzy Sets Syst. 27 (1988), 385-389. https://doi.org/10.1016/0165-0114(88)90064-4 es_ES
dc.description.references V. Gregori and A. Sapena, On fixed-point theorems in fuzzy metric spaces, Fuzzy Sets Syst. 125 (2002), 245-252. https://doi.org/10.1016/S0165-0114(00)00088-9 es_ES
dc.description.references A. George and P. Veeramani, On some results in fuzzy metric spaces, Fuzzy Sets Syst. 64 (1994), 395-399. https://doi.org/10.1016/0165-0114(94)90162-7 es_ES
dc.description.references G. E. Hardy and T. D. Rogers, A generalization of a fixed point theorem of Reich, Canadian Math. Bull. 16 (1973), 201-206. https://doi.org/10.4153/CMB-1973-036-0 es_ES
dc.description.references J. Jachymski, The contraction principle for mappings on a metric space with a graph, Proc. Amer. Math. Soc. 136, no. 4 (2008), 1359-1373. https://doi.org/10.1090/S0002-9939-07-09110-1 es_ES
dc.description.references R. Kannan, Some results on fixed points, Bull. Calcutta Math. Soc. 60 (1968), 71-76. https://doi.org/10.2307/2316437 es_ES
dc.description.references I. Kramosil and J. Michálek, Fuzzy metrics and statistical metric spaces, Kybernetica 11, no. 5 (1975), 336-344. es_ES
dc.description.references A. Petrusel and I. A. Rus, Fixed point theorems in ordered L-spaces, Proc. Amer. Math. Soc. 134, no. 2 (2006), 411-418. https://doi.org/10.1090/S0002-9939-05-07982-7 es_ES
dc.description.references S. Reich, Fixed points of contractive functions, Boll. Unione Mat. Ital. 5 (1972), 26-42. es_ES
dc.description.references B. E. Rhoades, A comparison of various definitions of contractive mappings, Trans. Amer. Math. Soc. 226 (1977), 257-290. https://doi.org/10.1090/S0002-9947-1977-0433430-4 es_ES
dc.description.references S. Shukla, Fixed point theorems of G-fuzzy contractions in fuzzy metric spaces endowed with a graph, Commun. Math. 22 (2014), 1-12. https://doi.org/10.1186/1687-1812-2014-127 es_ES
dc.description.references D. Wardowski, Fuzzy contractive mappings and fixed points in fuzzy metric spaces, Fuzzy Sets Syst. 222 (2013), 108-114. https://doi.org/10.1016/j.fss.2013.01.012 es_ES
dc.description.references L. A. Zadeh, Fuzzy Sets, Inform. Control, 10, no. 1 (1960), 385-389. es_ES


This item appears in the following Collection(s)

Show simple item record